# SDR SWAA2023101803629

- Difficulty date: September 22, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 INTERCOSTAL CRACKED BETWEEN #2 SEAT TRACK AND BL0.. (MARKED)<[01] C/W;[02] REMOVED PNL BREAK ASSY (INTERCOSTAL) BTW SEAT TRACK LBL 24 - BL 0 AT STA 540 FOR REPLACEMENT PER SRM 51-40-02;[03] INSTALLED NEW PANEL BREAK PER SRM 51-40-02.
